Optimizability of infinite-dimensional systems

Birgit Jacob, Heiko J. Zwart

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publicationThe Third International Symposium on Methods and Models in Automation and Robotics
    Place of PublicationMiedzyzdroje, poland
    Pages141-146
    Number of pages6
    Publication statusPublished - 10 Sep 1996

    Keywords

    • METIS-141724

    Cite this

    Jacob, B., & Zwart, H. J. (1996). Optimizability of infinite-dimensional systems. In The Third International Symposium on Methods and Models in Automation and Robotics (pp. 141-146). Miedzyzdroje, poland.